Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Using loette oral contraceptive, stopped and started again, vaginal spotting. Normal symptoms?

Hi, I am on Loette oral contraceptive and I am experiencing some blood spotting. Is this normal? I was using the same pill for about 6 months, when I had no spotting at all. I then stopped using the pill for a while and have started again now. This time I am experiencing the spotting. I am a 26 year old married women. Please advise.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for the query.
It is a common side effect while on oral contraceptives, to have some kind of irregular spotting.
Also, it is more common during the first month of pill use, and particularly, as you mentioned, when you stop the pills and resume again after a gap.
So do not worry about it.
Please take the pills on time, do not miss pills and see to it that you are not taking any other medications which affect the efficacy of oral contraceptive pills.
Moreover, you should have regular follow up with your health care provider to rule out any other problems which cause spotting.
Take care
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor